# SDR USAA2009021690339

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 27,814 hours, 12,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2358
- Condition: Low Pressure
- Location: L2 Door
- Part time: 27,814 hours, 12,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4260655 FLT NR 1723 CLT-FLL EMERGENCY EQUIPMENT L2 DOOR ASSIST LOW PRESSURE.  MX SERVICED THE L2 DOOR ASSIST BOTTLE PER AIRBUS MM 52-10-00-614-001.
